# SDR UALA2012091905316

- Difficulty date: September 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,410 hours, 14,296 cycles
- Engine: Pwa PW4060
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLIT DUCT PRESSURES AT CRUISE. L-18 R-42 AT FL39 RT ENG HPSOV SECURED CLOSED.  FOUND SENSE LINE ON NR 2 HP VALVE LOOSE.  SECURED LINE.  PERFORMED ENGINE RUN UP ALL BLEED PARAMETERS NORMAL.
